# SDR SWAA2020033022182

- Difficulty date: March 3, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CLOSE OUT WEB 142KW IS WORN AND DENTED / RECEIVED NEW ACB CLOSEOUT WEB # 142KW ON PO # 782804 NEW PART WILL BE INSTALLED ON CUST. CARD # JPANEL-141-CLOSE
